# SDR 96FDEA01212

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 1911O
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER INITIAL EXTENSION OF LANDING GEAR, NOSE GEAR LIGHT DID NOT ILLUMINATE GREEN LIGHT TESTED OKAY.  LANDING GEAR RETRACTED AND EXTENDED AGAIN WITH SAME RESULT OF UNSAFE NOSE GEAR INDICATION.  ACCOMPLISHED CHECK LIST, RAISED AND LOWERED GEAR AGAIN.  NOSE GEAR INDICATION GREEN ON THIRD ATTEMP AND ON ALL ATTEMPTS FELT NOSE GEAR EXTEND.  CHECKED FOR WATER IN E AND E BAY AROUND LANDING GEAR MODULE, CHECKED ALL WIRING AND RIGGING ON NOSE GEAR DOWN LOCK SWITCH.  CLEANED SWITCH WITH CONTACT CLEANER AND LUBED LINKAGE.
